RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 29, Number 6  


Ordinary Differential Equations
Local structure and smoothness on a torus that obstructs quasiminimalities
S. Kh. Aranson, E. V. Zhuzhoma, M. I. Malkin
923
Continuability of the trajectories of control systems and the boundedness of the integral funnel
N. L. Belaya, N. N. Petrov
927
Movable singularities of a nonlinear equation
B. P. Bogoslovskii, V. A. Kazakov
933
Solutions with a prescribed minimum and maximum
S. A. Brykalov
938
Two optimization problems for nonlinear periodic control systems with aftereffect
P. Zecca, P. Nistri, A. V. Frolov
943
On a boundary value problem. II
N. B. Kerimov, T. I. Allakhverdiev
952
A criterion for the output controllability of linear autonomous functional-differential equations
A. V. Metel'skii
961
Dependence of the solutions of a linear system of differential equations on a parameter
T. H. Nguyên
970
Conditions for the existence of algebraic solutions for a first-order nonlinear differential equation
V. G. Tsirulik
976
Different orders of growth of normalized eigenfunctions of the Sturm–Liouville problem with continuous weight
V. Ya. Yakubov
982

Partial Differential Equations
Analysis of the phase portrait of the generalized Kuramoto–Sivashinskiǐ equation
A. M. Arkhipov
990
Quasilinear degenerate parabolic equations with singular lowest terms and growing initial data
A. S. Kalashnikov
999
Asymptotics of a double integral of Fourier type in the theory of soliton perturbation
L. A. Kalyakin
1010
Isolated singularities of the solutions of equations of Emden–Fowler type
V. A. Kondratiev, V. A. Nikishkin
1025
Continuity on the boundary of a nonsmooth domain of the generalized solution of the Dirichlet problem for Navier–Stokes equations
S. P. Levashkin
1039
On an analogue, discrete with respect to the time variable, of a general boundary value problem for partial differential equations in a half-space
N. V. Mikushin
1048

Short Communications
Strong isochronism of the center of dynamical systems with incomplete polynomials of the third degree
V. V. Amel'kin, Z. D. Ching
1057
A frequency criterion for the orbital stability of limit cycles of the second kind
I. M. Burkin
1061
Entire transcendent solutions to algebraic differential systems
V. N. Gorbuzov, Yu. Yu. Gnezdovskii
1064
Bäcklund transformations of nonlinear equations
V. I. Gromak
1067
Classes of systems of three differential equations that do not have solutions with indeterminate components
S. G. Kondratenya, I. N. Mel'nikova
1069
On the asymptotic behavior for large time values of the solutions of nonlinear equations in the case of maximal order
P. I. Naumkin
1071
On the classical solution of a mixed problem for a one-dimensional hyperbolic equation of even order
N. J. Yurchuk, Charie Cocu
1075
Some properties of the spaces $W^{(B_1,…,B_k)}(\Omega)$ with integro-differential characteristics
A. V. Kagal, V. M. Filippov
1078
Finitely additive measures in the time-optimality problem
A. B. Pashaev
1082

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
1085
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019